# SDR IPXA2018072331976

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 39,570 hours, 6,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 44852
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FOUND L1 DOOR AREA EMERGENCY LIGHTS INOP. IAW AMM 33-51-04-902-001-001 REV 92.04, REPLACED THE EMERGENCY LIGHT BATTERY PACK AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST, RESULT WAS SATISFACTORY.
